Skip to content

    Read user comments about the side effects, benefits, and effectiveness of Sulfatrim DS oral.

    Overall User Ratings

    25 Total User Reviews

    User Reviews

    «Previous 6-10 of 11 Next»
    Condition: Bacterial Urinary Tract Infection
    4/8/2014 8:25:31 AM

    Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 5

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 5

    Comment:
    Nausea, diarrhea & low blood sugar, however it did clear my kidney infection.

    Condition: Bacterial Urinary Tract Infection
    9/24/2012 2:16:03 PM

    Reviewer: LITTLEENGINE104, 65-74 Female on Treatment for less than 1 month (Caregiver)

    Effectiveness

    Current Rating: 1

    Ease of Use

    Current Rating: 1

    Satisfaction

    Current Rating: 1

    Comment:
    71 YR 0LD, 122LB, 100% DISABLED HUSBAND WAS GIVEN THIS MEDICAGION AT "80ML VIA G-TUBE EVERY 12 HOURS FOR 10 DAYS". HE HAD THE WORST DIARRHEA I HAVE EVER SEEN. IT WAS LIKE A WATERFALL. AT FIRST, THE PHARMACIST REFUSED TO FILL THE PRESCRIPTION BECAUSE OF THE HIGH DOSAGE, BUT AFTER SPEAKING TO EITHER THE DOCTOR OR A STAFF MEMBER AT THE DOCTOR'S OFFICE, THE PHARMACIST FILLED THE PRESCRIP ... Show Full Comment

    Condition: Bacterial Urinary Tract Infection
    11/4/2009 3:06:52 PM

    Reviewer: mar, 19-24 Female on Treatment for less than 1 month

    Effectiveness

    Current Rating: 3

    Ease of Use

    Current Rating: 3

    Satisfaction

    Current Rating: 1

    Comment:
    The doctors still haven't found out what's wrong with me and I've been using this after taking Cipro before. I still have pain in my stomach, I'm also hungry all the time, faigued, going a little crazy, hyper, and my skin is hyper-sensitive. My vision gets blurry, and I still have to wake up in the night to pee. I am getting fat while being sick, not impressed with these meds.

    Condition: Bacterial Urinary Tract Infection
    10/26/2009 8:01:09 PM

    Reviewer: sulfatrim ds, 55-64 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 2

    Ease of Use

    Current Rating: 2

    Satisfaction

    Current Rating: 1

    Comment:
    Pains in kidneys and constipation were 2 side effects I suffered while taking tis pill for 7 days.

    Condition: Bacterial Urinary Tract Infection
    7/2/2009 7:01:14 PM

    Reviewer: kim, 35-44 Female on Treatment for less than 1 month (Patient)

    Effectiveness

    Current Rating: 4

    Ease of Use

    Current Rating: 2

    Satisfaction

    Current Rating: 2

    Comment:
    This medication has helped my infection but I hate the side effects. It makes you feel nausous and gives you stomach pain. It has also made my kidneys hurt in my back. I have also had some small headaches. I am just wondering if the infection isn't worst than the cure.

    «Previous 6-10 of 11 Next»

    Ask the pharmacist

    Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
    See the Ask the Pharmacist event schedule.

    Ask a Question

    Popular Slideshows & Tools on WebMD

    disciplining a boy
    Types, symptoms, causes.
    fruit drinks
    Eat these to think better.
    bald woman smelling flowers
    Complementary therapies to ease symptoms.
    embarrassed woman
    Do you feel guilty after eating?
    diabetes highlighted
    4 early warning signs.
    birth control pills
    Which kind is right for you?
    Remember your finger
    Are you getting more forgetful?
    sticky notes on face
    10 tips to clear your brain fog.
    Close up of eye
    12 reasons you're distracted.
    Trainer demonstrating exercise for RA
    Exercises for your joints.
    Senior woman using diabetes test kit
    Each one takes 10 minutes or less.
    woman having a good day
    Revitalize your life.

    WebMD the app

    Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

    Find Out More
    IMPORTANT: About This Section and Other User-Generated Content on WebMD

    The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

    Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.